# SDR NSVA2010233

- Difficulty date: December 21, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N344CJ
- Make and model: Saab 340B
- Aircraft serial: 344
- Aircraft time: 34,032 hours, 38,806 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH CREW DID NOT GET THE 3 LANDING GEAR SAFE INDICATION.  CREW COMPLIED WITH QRH AND DID GET THE 3 GREEN INDICATION.  DCA TOWER REQUESTED A FLYBY AND CLEARED THE AIRCRAFT TO LAND, BUT DID DISPATCH EMERGENCY EQUIPMENT AS PRECAUTION.  THE FLIGHT LANDED WITHOUT FURTHER INDICATION.  DEFERRED THE LANDING GEAR EXTENSION/RETRACTION SYSTEM IAW MEL 32-33-1, PINNED GEAR, SECURED PINS, REMOVED STREAMERS, AND INSPECTED THE WHEEL WELLS.  REPOSITIONING BACK TO IAD FOR THE GEAR. FOUND LOOSE AND DISCONNECTED WIRES IN THE RT DOWNLOCK WIRING BUNDLE, REPAIRED, PERFORMED OPS CHECKS, OPS CHECKS GOOD
